# SDR MWEA981047

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911408507
- Condition: Damaged
- Location: Bs 281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN HAS STATIC DISCHARGE BEYOND LIMITS.  MTC FABRICATED AND INSTALLED REPAIR DOUBLER FINGER DOUBLER STRAP AND FILLER.
